`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 32,Number 6,     June 2012

1

The Cauchy problem at a node with buffer    Pages : 1915 - 1938

Mauro Garavello and Paola Goatin

 Abstract       References       Full Text      Related Articles

2

Analysis of a Burgers equation with singular resonant source term and convergence of well-balanced schemes    Pages : 1939 - 1964

Boris Andreianov and Nicolas Seguin

 Abstract       References       Full Text      Related Articles

3

A profinite group invariant for hyperbolic toral automorphisms    Pages : 1965 - 1976

Lennard F. Bakker and Pedro Martins Rodrigues

 Abstract       References       Full Text      Related Articles

4

On the higher-dimensional multifractal analysis    Pages : 1977 - 1995

Julien Barral and Yan-Hui Qu

 Abstract       References       Full Text      Related Articles

5

On a phase field model for solid-liquid phase transitions    Pages : 1997 - 2025

Sylvie Benzoni-Gavage,  Laurent Chupin,  Didier Jamet and Julien Vovelle

 Abstract       References       Full Text      Related Articles

6

Density of orbits in laminations and the space of critical portraits    Pages : 2027 - 2039

Alexander Blokh,  Clinton Curry and Lex Oversteegen

 Abstract       References       Full Text      Related Articles

7

Absolute and delay-dependent stability of equations with a distributed delay    Pages : 2041 - 2061

Elena Braverman and Sergey Zhukovskiy

 Abstract       References       Full Text      Related Articles

8

Energy cascades for NLS on the torus    Pages : 2063 - 2077

Rémi Carles and Erwan Faou

 Abstract       References       Full Text      Related Articles

9

A minimal approach to the theory of global attractors    Pages : 2079 - 2088

Vladimir V. Chepyzhov,  Monica Conti and Vittorino Pata

 Abstract       References       Full Text      Related Articles

10

A direct proof of the Tonelli's partial regularity result    Pages : 2089 - 2099

Alessandro Ferriero

 Abstract       References       Full Text      Related Articles

11

Quasi-periodic solutions for derivative nonlinear Schrödinger equation    Pages : 2101 - 2123

Meina Gao and Jianjun Liu

 Abstract       References       Full Text      Related Articles

12

Generalized Stokes system in Orlicz spaces    Pages : 2125 - 2146

Piotr Gwiazda,  Agnieszka Świerczewska-Gwiazda and Aneta Wróblewska

 Abstract       References       Full Text      Related Articles

13

On the number of limit cycles in general planar piecewise linear systems    Pages : 2147 - 2164

Song-Mei Huan and Xiao-Song Yang

 Abstract       References       Full Text      Related Articles

14

Collasping behaviour of a singular diffusion equation    Pages : 2165 - 2185

Kin Ming Hui

 Abstract       References       Full Text      Related Articles

15

Existence of nontrivial solutions to Polyharmonic equations with subcritical and critical exponential growth    Pages : 2187 - 2205

Nguyen Lam and Guozhen Lu

 Abstract       References       Full Text      Related Articles

16

On dynamical behavior of viscous Cahn-Hilliard equation    Pages : 2207 - 2221

Desheng Li and Xuewei Ju

 Abstract       References       Full Text      Related Articles

17

Self-maps on flat manifolds with infinitely many periods    Pages : 2223 - 2232

Zhibin Liang and Xuezhi Zhao

 Abstract       References       Full Text      Related Articles

18

On the fluid dynamical approximation to the nonlinear Klein-Gordon equation    Pages : 2233 - 2251

Chi-Kun Lin and Kung-Chien Wu

 Abstract       References       Full Text      Related Articles

19

Symmetrical symplectic capacity with applications    Pages : 2253 - 2270

Chungen Liu and Qi Wang

 Abstract       References       Full Text      Related Articles

20

Nonradial solutions for the Klein-Gordon-Maxwell equations    Pages : 2271 - 2283

Percy D. Makita

 Abstract       References       Full Text      Related Articles

21

Heat Kernel estimates for some elliptic operators with unbounded diffusion coefficients    Pages : 2285 - 2299

Giorgio Metafune and Chiara Spina

 Abstract       References       Full Text      Related Articles

22

Fredholm's alternative for a class of almost periodic linear systems    Pages : 2301 - 2313

Massimo Tarallo

 Abstract       References       Full Text      Related Articles

23

Well-posedness and stabilization of an Euler-Bernoulli equation with a localized nonlinear dissipation involving the $p$-Laplacian    Pages : 2315 - 2337

Louis Tebou

 Abstract       References       Full Text      Related Articles

24

Traveling curved fronts in monotone bistable systems    Pages : 2339 - 2374

Zhi-Cheng Wang

 Abstract       References       Full Text      Related Articles